# SDR SWIA971209

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON GEAR RETRACTION, NOSE GEAR INDICATED 1 GREEN LIGHT B AND ONE RED LIGHT A.  RETURNED TO PSP.  REPLACED NOSE B GEAR DOWN LOWER PROXIMITY SENSOR AND HARNESS.  SET GAP, SAFTIED AND PERFORMED NUMEROUS GEAR SWINGS.  OPS CHECKS GOOD.
